Can you take vitamin b3 with an antibiotic?
Top best answers to the question «Can you take vitamin b3 with an antibiotic»
- You may check with your doctor before taking any antibiotics combined with vitamin supplements. Tetracycline is an antibiotic which can be combined with Vitamin B3 to reduce inflammation in the body. Vitamins are considered to be healthy and natural antibiotics for the immune system as they keep your body nourished and fight back infections.
7 other answers
Possible Interactions with: Vitamin B3 (Niacin) Inositol Hexaniacinate; Niacin; Niacinamide; Nicotinamide; Nicotinic Acid; Vitamin B3 (Niacin) If you are currently being treated with any of the following medications, you should not use niacin without first talking to your healthcare provider. Antibiotics, Tetracycline -- Niacin should not be taken ...
Can we take vitamin B with antibiotics? Antibiotics, Tetracycline — Vitamin B5 interferes with the absorption and effectiveness of the antibiotic tetracycline. You should take B vitamins at different times from tetracycline.
Taking large quantities of niacinamide, a type of vitamin B3, while taking tetracycline, may suppress inflammation. This can actually be a good thing if you have bullous pemphigoid, a benign, autoimmune blistering disease of the skin.
Below is a partial list of medications that may interact with vitamin B3. Antibiotics, tetracycline: Niacin should not be taken at the same time as the antibiotic tetracycline because it interferes with the absorption and effectiveness of this medication.
When discussing the use of nicotinic acid supplements to reduce the risk of hyperlipidemia (for example, in patients unable to tolerate statin medications), the two professional societies recommend that patients take 500 mg/day extended-release nicotinic acid supplements and increase the dose to a maximum of 2,000 mg/day over 4 to 8 weeks or take 100 mg immediate-release nicotinic acid three times a day and increase the dose to 3,000 mg/day divided into two or three doses.
As written, the question is a bit ambiguous. So I’ll answer it two ways. 1. If you have recently begun a course of antibiotics, there is no known benefit from commencing any type of supplementary vitamin. 2. If you already take a vitamin supplemen...
antibiotics and vitamins. Posted by terryb1 @128128terry11t, Jun 11, 2017. How long after taking the Big 3 antibiotics is it safe to take vitamins without affecting the absorption of the pills? Copy link to clipboard.